24 Hour Fitness Logo
Santa Monica Super Sport: 2929 31st Street  Santa Monica, CA 90405  310-450-4464  [Print]
<< Previous Week Week of November 24, 2014 Next Week >>
GX Schedule Update for the Thanksgiving Holiday - Dear Members & Guests - Our Group X schedule will be modified from November 26th to 30th. Please check the schedule to see what classes are being offered. Have a wonderful and safe holiday!
IMMERSIVE FITNESS™ IS HERE - The world’s first, permanent IMMERSIVE FITNESS studio is now available at 24 Hour Fitness, Santa Monica Super–Sport. IMMERSIVE FITNESS™ brings another sense of purpose to studio fitness. A sense of focus as you react to visual cues instead of counting reps. Using the latest projection and LED technology, we transform the studio into whatever we want. Whatever you can dream. Around for the holidays? Sign up to take THE TRIP™ Ride Free through November 30, register here: https://takethetripat24hourfitness.eventbrite.com Email immersivefitness@24hourfit.com for more information.
 MON Nov-24TUE Nov-25WED Nov-26THU Nov-27FRI Nov-28SAT Nov-29SUN Nov-30
6:00am logo{*}
Leigh
logo{*}
Cycle Room
Virtual Ride
Cycle{*}
Cycle Room
Bill C.
logo{*}
Cycle Room
Virtual Ride
       
8:00am logo{*}
Sanna
logo{*}
Cycle Room
Sanna
Yoga
Fusako
logo{*}
Sam
LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
logo{*}
Cycle Room
Sanna
Yoga
Fusako
Pilates
Raghavan
Cycle{*}
Cycle Room
Shane
logo{*}
Tania
Cycle{*}
Cycle Room
Kristen
9:00am logo
30 Mins
Karina
logo{*}
Sanna
logo
30 Mins
Leigh
logo
NIKE Training Club
Beau
logo{*}
Bryan Anthony
logo{*}
Jennifer
Yoga
Fusako
9:30am logo{*}
Cycle Room
Sanna
logo{*}
Bebe
  logo
Leigh
  Cycle{*}
Cycle Room
Vikki
Cycle{*}
Cycle Room
Sherry
Cycle{*}
Cycle Room
Boneshia
10:00am   LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
logo{*}
Kay
logo{*}
Cycle Room
Virtual Ride
LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
logo{*}
Cheryl
Yoga
Sava
logo
Jennifer
logo
Jennifer
10:30am Yoga
Bhavani
  Yoga
Raghavan
       
11:00am   logo{*}
Sanna
    logo
Classic
Jessica
logo{*}
Bebe
LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
Yoga
Sava
11:30am logo
Classic
Jessica
  logo
Classic
Leigh
       
12:00pm LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
logo
Circuit
Jessica
logo{*}
Cycle Room
Virtual Ride
Cycle{*}
Cycle Room
Nikki
  logo{*}
Sanna
Yoga
Sherida
 
12:30pm logo{*}
Kay
  logo
NIKE Training Club
Jenn
       
1:00pm   Pilates
Raghavan
         
2:00pm         logo{*}
Cycle Room
Virtual Ride
logo{*}
Cycle Room
Virtual Ride
logo{*}
Cycle Room
Virtual Ride
4:00pm             Yoga
Sava
4:30pm   logo{*}
Cycle Room
Virtual Ride
    logo{*}
Cycle Room
Virtual Ride
  LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
5:00pm           LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
 
6:00pm Cycle{*}
Cycle Room
Boneshia
Yoga
Raghavan
logo{*}
Rene
LES MILLS THE TRIP™{*}
Come Join Us!
Guest Instructor
Cycle{*}
Cycle Room
Boneshia
Yoga
Raghavan
       
6:30pm         LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
   
7:00pm logo{*}
Jenn D.
logo{*}
30 Mins
Leigh
Cycle{*}
Cycle Room
valerie
logo
Adriana
       
7:30pm Cycle{*}
Cycle Room
Chris V.
logo
Sumiyah
Cycle{*}
Cycle Room
Kristen
       
8:00pm logo
NIKE Training Club
Monica
  logo
NIKE Training Club
Monica
       
8:30pm LES MILLS THE TRIP™{*}
Cycle Room
Guest Instructor
Yoga
Kristen
         
All classes, times, and instructors subject to change and/or cancellation. Guest pass members may attend classes between the hours of 8 AM and 9 PM only. This class schedule can be found at www.24hourfitness.com.
Every Aqua Zumba and Zumba Gold class is Endorsed by Silver&Fit®
Notes: {*} - Space is limited; sign up at front desk required;   {esp} - Se habla espanol